# SDR FDEA202203040410

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 39,357 hours, 5,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA T G-5710-T0366182 A P1 STEP 11.C.(5), FOUND 01EA ZLJ-8  (BACB30NY8K*) COUNTERSUNK FASTENER AT STA998 STGR35 LHS TOO CLOSE TO EDGE OF   MACHINED STEP OF DOUBLER P/N 143W2314Y405,  AND WILL RESULT IN KNIFE EDGE WITH   MACHINED STEP ON AFT EDGE OF COUNTERSUNK HOLE.  THE COUNTERSUNK FASTENER TOO CLOSE TO EDGE OF EDGE OF MACHINED STEP OF DOUBLER   REPAIRED AS PER EA: G-5710-T0367168 P1 STEP1. TITLE: WING-BASIC WING STRUCTURE--CENTER   WING RING CHORD, FRONT SPAR LOWER CHORD AND WEB, LH AND RH UNDERWING LONGERON   INSPECTION / MODIFICATION - DEVIATION TO SB 777-57A0122 RB. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER TO WRI:57106210 FOR WORK DETAILS.
